# SDR SWAA961006

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO SDF DUE TO AN ELECTRICAL SMELL OF FUMES IN COCKPIT.  CHECKED GASPER AIR FAN AND EQUIPMENT COOLING FANS, J-10 AND J-5 SHIELDS, P6 AND P18 PANELS, COALESER BAGS, E/E COMPARTMENT, RAN ENGINES WITH AC BUSSES AND SYSTEMS POWERED UP PER BOEING M/M.  NO DEFECTS NOTED.
